Header

UZH-Logo

Maintenance Infos

Nonparametric estimation of the mode of a distribution of random curves


Gasser, Theo; Hall, Peter; Presnell, Brett (1998). Nonparametric estimation of the mode of a distribution of random curves. Journal of the Royal Statistical Society: Series B, 60(4):681-691.

Statistics

Citations

58 citations in Web of Science®
65 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:1998
Deposited On:10 Jun 2016 09:56
Last Modified:12 Jun 2016 10:29
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:1369-7412
Publisher DOI:https://doi.org/10.1111/1467-9868.00148

Download

Full text not available from this repository.
View at publisher